this is a continuation of another thread I had started a few days ago...and I hope to hear from lots of people who have had cortisone injections..........for hips, back, shoulders etc.
I have arthritis/bursitis to my lower spine and hips.
I have been in a pain level of at least 6 (1-10) for a number of years and taking celebrex.
March 09 I had my first set of cortisone to both hips, this made me feel great for about 4-5 weeks than the pain started slowly to creep back in.
Now 5 months later....my pain level is higher than it has ever been probably at least a 9.
Why should this change after so many years? Is it coincidental that the pain became worse AFTER the cortisone injection?
If anyone has also had this happen please respond
I have had lots of cortisone injections and not one adverse reaction. Cortisone shots can leave you susceptible to tendon injuries. I do think that when the shot wears off it can feel like it hurts worse because I get spoiled to being pain free, but there may be something more to it. I am glad you started this thread and look forward to reading the responses you get.
I had my first cortizone injection into my right hip yesterday. Diagnosed with hip dysplasia with arthritis, my doctor finially talked me into this.
The doctor that gave the injection had me on the x-ray table so that he could administer the shot without damaging anything.
After local antistectic and lydacain injection, I hardly felt the cortizone injection into my hip.
The relief of the pain was instant.
Last night I felt a little sore at the injection site and was quite warm all night. Today my face feels red and hot, but I am not having any fever.
I have worked more today that I have been able to in "ages".
I hope this lasts a long time, but he said there in no adverse side-effects
to having another one in a couple of months if needed.
Your doctor is treating the symptoms, not the disease. The modern supplements restore cartilage, thus easing the damage and the pain associated with it. Try Arthro 7 and MSM. Add a large dose of vitamin B5 to those supplements to reduce inflammation. It has helped every single person I know who has osteoarthiritis. That's because these supplements treat the cause, not the symptoms.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.